Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 6, Pages 1023–1032 (Mi zvmmf10055)  

Formalization of a synthesis problem and methods for its solution

A. A. Dokukin

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: A formal formulation is proposed for the synthesis problem of finding objects with certain properties described only by a collection of precedents. A key feature of this formalization is that it is closely related to the pattern recognition theory. A general approach to solving the synthesis problem is described, and particular solution methods are presented in two important cases. For this purpose, a new recognition method is proposed that exhibits a high speed as applied to the data of the structure under study. The performance of the methods is demonstrated on actual data.

Key words: algebraic pattern recognition theory, logical regularities, synthesis problem.

DOI: https://doi.org/10.7868/S0044466914060052

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:6, 1037–1045

Bibliographic databases:

UDC: 519.7
MSC: 68T10
Received: 11.06.2013

Citation: A. A. Dokukin, “Formalization of a synthesis problem and methods for its solution”, Zh. Vychisl. Mat. Mat. Fiz., 54:6 (2014), 1023–1032; Comput. Math. Math. Phys., 54:6 (2014), 1037–1045

Citation in format AMSBIB
\Bibitem{Dok14}
\by A.~A.~Dokukin
\paper Formalization of a synthesis problem and methods for its solution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 6
\pages 1023--1032
\mathnet{http://mi.mathnet.ru/zvmmf10055}
\crossref{https://doi.org/10.7868/S0044466914060052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3217274}
\elib{https://elibrary.ru/item.asp?id=21564456}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 6
\pages 1037--1045
\crossref{https://doi.org/10.1134/S0965542514060050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337148400013}
\elib{https://elibrary.ru/item.asp?id=24059380}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902466619}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10055
  • http://mi.mathnet.ru/eng/zvmmf/v54/i6/p1023

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:39
    References:27
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021